Alert archive / Delaware / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

April 7, 2016Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 7, 2016, 3:16 PM EDT for Sussex County, Delaware. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2016, 3:16 PM EDT (19:16 UTC)
Expired
Apr 7, 2016, 4:00 PM EDT
In force
44 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 25 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 3:34 PM EDTTSTM WND GST 47Sussex County Airport, DE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WWUS81 KPHI 071916
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT THU APR 7 2016
 
DEZ003-004-072000-
DELAWARE BEACHES-INLAND SUSSEX-
316 PM EDT THU APR 7 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...

AT 315 PM EDT...A STRONG THUNDERSTORM WAS NEAR SYCAMORE...OR 8 MILES
SOUTHWEST OF GEORGETOWN...MOVING NORTHEAST AT 50 MPH.

LOCAL WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH
THIS STORM.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE MINOR LOCALIZED FLOODING.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...ELLENDALE...
HENLOPEN ACRES...CAPE HENLOPEN STATE PARK...SYCAMORE...LONG NECK...BLADES
AND DEWEY BEACH.


LAT...LON 3868 7561 3893 7532 3880 7518 3878 7512
      3880 7509 3868 7507 3867 7507 3869 7508
      3869 7514 3864 7513 3863 7508 3866 7507
      3862 7506 3862 7515 3857 7523 3849 7561
TIME...MOT...LOC 1915Z 231DEG 45KT 3863 7554 
$$

GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 7, 9:52 AM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, Apr 7, 9:52 AM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 AM EDT THU APR 7 2016

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE INTO NEW ENGLAND TODAY AND
TONIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA DURING THE DAY
TODAY. A WEAK CLIPPER LOW WILL PASS CLOSE TO THE AREA LATE FRIDAY,
BEFORE STRENGTHENING OFF THE COAST SATURDAY AND MOVING INTO
EASTERN CANADA SUNDAY. MEANWHILE, HIGH PRESSURE WILL BUILD TO OUR
WEST SATURDAY AND SATURDAY NIGHT, THEN TO OUR SOUTH SUNDAY. THIS
HIGH WILL BUILD OFFSHORE MONDAY AHEAD OF THE NEXT FRONTAL BOUNDARY
EXPECTED LATE TUESDAY INTO TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF SHOWERS IS JUST BEGINNING TO MOVE INTO WESTERN PORTIONS OF
OUR REGION. THIS WILL CONTINUE TO PROGRESS FURTHER NORTHEAST INTO
OUR REGION. ADJUSTED POPS AND WEATHER SLIGHTLY TO ACCOUNT FOR
LATEST RADAR TRENDS. OTHERWISE, NO MAJOR CHANGES TO THE FORECAST.
STRONGER WINDS HAVE YET TO DEVELOP, BUT THINK THERE IS STILL A
WINDOW COMING WHERE THE STRONGER WINDS COULD MIX DOWN. THUS, WILL
KEEP THE WIND ADVISORY GOING FOR NOW.

PREVIOUS NEAR TERM DISCUSSION...DEEP LOW PRESSURE WILL MOVE
ACROSS SOUTHERN ONTARIO TODAY AND CAUSE ITS ATTACHED FRONTS TO
CROSS OUR AREA. A GOOD SOUTHERLY FETCH AND GOOD PRESSURE GRADIENT
WILL RESULT IN MODERATELY STRONG WINDS TODAY. LOW LEVEL WINDS
AROUND 50-55 KTS POINT TO WIND ADVY CONDITIONS ACROSS THE DELMARVA
AND UP ACROSS THE NJ COASTAL PLAIN, WE HAVE ISSUED A FLAG
THEREFORE EXPECTING FREQUENT GUSTS THIS MORNING AND EARLY
AFTERNOON. A COLD FRONT WILL CROSS THE AREA LATE MORNING/WEST AND
EARLY AFTERNOON/EAST. THIS WILL CAUSE FREQ SHOWERS AND A CHC FOR A
FEW GUSTY TSTMS. WINDS WILL SHIFT TO THE WEST AND DIMINISH BEHIND
THE FRONT. TEMPERATURES WILL CLIMB INTO THE 60S ACROSS THE
DELMARVA AND SRN/CENTRAL NJ TODAY AND INTO THE MID/UPPER 50S OVER
NJN NJ AND NE PA. QPF WILL MOSTLY RANGE FROM 3/4 INCH UP TO AN
INCH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
IMPROVING CONDITIONS TONIGHT AS THE LOW MOVES DOWN THE ST.
LAWRENCE VALLEY AND HIGH PRESSURE BEGINS TO MOVE TOWARDS THE AREA.
SOME SHOWERS AND EXTRA CLOUDS POSSIBLE THIS EVENING...ESPECIALLY
OVER THE NRN/WRN AREAS BEFORE THE COOLER/DRIER DEEPENS ACROSS THE
REGION. WINDS WILL BE MOSTLY WRLY AT 10 TO 15 MPH OVERNIGHT. LOW
TEMPERATURES WILL DROP INTO THE LOW/MID 30S OVER THE FAR NORTH
UPPER 30S TO LOW 40S SOUTH/EAST. WE HAVE KEPT THE VERY SMALL CHC
FOR SNOW SHOWERS LATE TONIGHT ACROSS THE SRN POCONOS AND NW NJ. NO
ACCUMS EXPECTED.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
ON FRIDAY, LOW PRESSURE CONTINUES TO SLOWLY DRIFT NORTHWARD INTO
EASTERN CANADA, BUT A WEAK SURFACE TROUGH MAY TRAVERSE OUR AREA
DURING THE DAY. MEANWHILE, A COUPLE OF SHORT WAVE/VORTICITY
IMPULSES MAY MOVE ACROSS THE AREA AS WELL. THIS COULD LEAD TO SOME
ISOLATED SHOWERS ACROSS THE AREA, WITH THE BEST CHANCES ACROSS THE
NORTH. TEMPERATURES MAY CONTINUE TO BE COLD ENOUGH FOR SNOW DURING
THE FIRST HALF OF THE DAY BEFORE WARMING UP DURING THE DAY.

DURING FRIDAY NIGHT, A WEAK CLIPPER SYSTEM WILL APPROACH THE AREA
FROM THE WEST. THE AREA SHOULD REMAIN PRECIPITATION FREE THROUGH
MOST OF THE NIGHT. HOWEVER, AS THE LOW BEGINS TO APPROACH
OVERNIGHT, SOME LIGHT PRECIPITATION MAY DEVELOP AND SPREAD ACROSS
OUR SOUTHERN AREAS. TEMPERATURES WILL LIKELY BE COLD ENOUGH FOR
THE PRECIPITATION TO START OUT AS SNOW OR RAIN/SNOW MIX POSSIBLE.
TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING FOR SOME AREAS
FRIDAY NIGHT, WHICH COULD LEAD TO FREEZE WATCHES/WARNINGS IN THE
FUTURE.

SATURDAY, THE LOW WILL MOVE ACROSS THE AREA AND STRENGTHEN OFF
THE COAST. MEANWHILE, THE MID/UPPER LOW AND ASSOCIATED VORTICITY
WILL DRIFT ACROSS THE NORTHEAST AS WELL. THIS IS EXPECTED TO LEAD
TO A PERIOD OF PRECIPITATION DURING THE DAY SATURDAY. THICKNESSES
ARE QUITE LOW AND WOULD SUPPORT SNOW. THE MOS TEMPERATURES ARE
QUITE WARM, WHILE THE 2M GRIDDED TEMPERATURES ARE A BIT LOWER THAN
MOS. WITH CLOUD COVER AND PRECIPITATION POSSIBLE, WE WOULD EXPECT
TEMPERATURES TO BE ON THE LOWER SIDE, SO WE'VE TAKEN MORE OF A
BLEND OF THE 2M TEMPS. WE EXPECT THE PRECIPITATION TO START OUT AS
SNOW OR RAIN/SNOW MIX, THEN AS TEMPERATURES WARM SLIGHTLY DURING
THE DAY, THE RAIN/SNOW LINE MAY PUSH NORTHWARD. AREAS ACROSS THE
FAR NORTH MAY NOT ACTUALLY CHANGE OVER. WE COULD HAVE SOME
ACCUMULATING SNOW, WITH THE BEST POTENTIAL ACROSS THE NORTHERN
HALF OF THE AREA. GENERALLY WE EXPECT AROUND AN INCH OR LESS,
MAINLY ON GRASSY SURFACES. HIGHER ELEVATIONS ACROSS THE FAR NORTH
MAY SEE 1-2 WHERE THEY HAVE THE BEST POTENTIAL TO STAY ALL SNOW.
THE PRECIPITATION WILL TAPER OFF DURING THE EVENING AS THE LOW
PULLS AWAY FROM THE AREA.

A DRY PERIOD SHOULD FOLLOW FOR SATURDAY NIGHT INTO SUNDAY AS HIGH
PRESSURE FROM THE WEST WILL BUILD TO OUR SOUTH DURING THE DAY
SUNDAY. IT WOULDN'T BE SURPRISING TO SEE SOME FLURRIES ACROSS THE
FAR NORTHERN AREAS WITH THE NORTHWEST FLOW. TEMPERATURES ARE AGAIN
EXPECTED TO FALL BELOW FREEZING FOR SOME AREAS SATURDAY NIGHT,
WHICH COULD LEAD TO FREEZE WATCHES/WARNINGS IN THE FUTURE.

THE HIGH BUILDS OFFSHORE SUNDAY NIGHT INTO MONDAY. AN AREA OF LOW
PRESSURE WILL BE MOVING ACROSS THE SOUTHERN TIER OF SOUTHERN
CANADA. AS IT DOES SO, A WARM FRONT MAY LIFT ACROSS THE AREA
OVERNIGHT SUNDAY INTO THE EARLY PART OF THE DAY MONDAY, WHICH MAY
LEAD TO SCATTERED SHOWERS ACROSS THE AREA LATER SUNDAY NIGHT INTO
MONDAY.

THE COLD FRONT IS NOT EXPECTED UNTIL TUESDAY INTO TUESDAY NIGHT.
THE GFS AND ECMWF DIFFER WITH THE TIMING OF THE FRONTAL BOUNDARY,
BUT GENERALLY AGREE WITH A TUESDAY TIMING OF THE FRONT AND
GREATEST PRECIPITATION POTENTIAL.

HIGH PRESSURE WILL BUILD TO OUR WEST WEDNESDAY, WHICH SHOULD HAVE
ENOUGH OF AN EFFECT ON OUR AREA TO BRING DRY WEATHER.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WILL BE DETERIORATING ACROSS THE DELAWARE VALLEY AND
SURROUNDING AREAS THIS MORNING AS LOW PRESSURE AND ASSOCIATED
FRONTS APPROACH FROM THE WEST. TIMING FROM EARLIER TAFS STILL
LOOKS GOOD WITH MVFR THEN IFR OVER MOST AREAS DURING THE BUSY
MORNING PUSH. SHOWERS AND GUSTY WINDS IN THE TAFS WITH LLWS IN
MOST AREAS. A FRONT WILL CROSS THE AREA THIS AFTERNOON WITH
IMPROVING CONDITIONS A FEW HOURS AFTER. WINDS WILL SHIFT TO WRLY
AND GUST 20-25 KTS FOR AWHILE BEFORE DECREASING AFTER SUNSET.
TONIGHT, VFR WITH IMPROVING SKY CONDITIONS AND WRLY WINDS 5 TO 10
KTS.

OUTLOOK...
FRIDAY...GENERALLY VFR. CHANCE OF SHOWERS, ESPECIALLY NORTHERN
HALF OF THE AREA WHICH MAY TEMPORARILY LOWER CONDITIONS. GUSTY
WEST WINDS 20-25 KNOTS.

FRIDAY NIGHT...VFR EXPECTED EARLY...LOWERING TO MVFR TOWARD DAYBREAK.

SATURDAY...MVFR. CHANCE OF SHOWERS WHICH MAY TEMPORARILY LOWER
CONDITIONS. GUSTY WEST TO NORTHWEST WINDS 20-25 KNOTS IN THE
AFTERNOON.

SATURDAY NIGHT-SUNDAY...VFR EXPECTED. GUSTY WEST TO NORTHWEST WINDS
20-25 KNOTS.

SUNDAY NIGHT-MONDAY...GENERALLY VFR EXPECTED. SCATTERED SHOWERS
POSSIBLE, WHICH MAY BRIEFLY LOWER CONDITIONS. GUSTY SOUTH-SOUTHWEST
WINDS AROUND 25 KNOTS.

&&

.MARINE...
LOOKS LIKE THE STRONGER WINDS MAY HAVE THE UPPER HAND ACROSS THE
WATERS TODAY WITH A DECENT PRESSURE GRADIENT AND GOOD LOW LEVEL
WINDS SETTING UP. WE WILL CONVERT THE GALE WATCH TO A WARNING AND
LET IT FLY WITH THE 400 AM CWF ISSUANCE. GUSTY SHOWERS AND A FEW
TSTMS EXPECTED TODAY AS A COLD FRONT WILL CROSS THE AREA. WIND
GUSTS OF 40-45 KTS POSSIBLE...ESPECIALLY DURING THE SHOWERS. SEAS
INCREASING TO 7-10 FT ON THE OCEAN TODAY AND 2-5 FT ACROSS THE DEL
BAY. SMW'S POSSIBLE TODAY.

OUTLOOK...
FRIDAY-FRIDAY NIGHT...NEAR SMALL CRAFT ADVISORY WINDS POSSIBLE,
SEAS MAY REMAIN ABOVE 5 FEET INTO THE EVENING.

SATURDAY-SATURDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS EXPECTED,
WITH GALE FORCE CONDITIONS LIKELY.

SUNDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY.

SUNDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED.

MONDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY, WITH NEAR GALE
FORCE CONDITIONS POSSIBLE.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDE ON THE CHESAPEAKE BAY COULD ONCE AGAIN APPROACH THE
MINOR FLOOD LEVEL WITH THE HIGH TIDE CYCLE LATER TODAY, BUT
SHOULD REMAIN BELOW THE LEVEL REQUIRED FOR AN ADVISORY.

NEAR BLOW- OUT CONDITIONS ARE POSSIBLE WITH THE LOW TIDES TODAY
AND TONIGHT, AS WELL AS THE LOW TIDE SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NJZ013-014-
     016>027.
DE...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...JOHNSON/O'HARA
SHORT TERM...O'HARA
LONG TERM...ROBERTSON/O'HARA
AVIATION...ROBERTSON/O'HARA
MARINE...ROBERTSON/O'HARA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 7, 3:38 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EDT THU APR 7 2016

PAZ054-055-080745-
CARBON-MONROE-
338 AM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-PAZ060>062-105-080745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-
UPPER BUCKS-
338 AM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FROST ADVISORY OR FREEZE WARNING MAY BE NEEDED FOR NEXT MONDAY
MORNING WHEN THE SPRING FROST FREEZE WARNING PROGRAM BEGINS FOR
THIS PART OF PENNSYLVANIA AND NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-015-PAZ070-071-101>104-106-080745-
MIDDLESEX-MERCER-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
338 AM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER FREEZE IS LIKELY SATURDAY MORNING AND SUNDAY MORNING FOR
MOST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-080745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
338 AM EDT THU APR 7 2016

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER FREEZE IS LIKELY SATURDAY MORNING AND SUNDAY MORNING FOR
MOST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EDT THU APR 7 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WEST TO NORTHWEST GALE FORCE WINDS ARE BECOMING MORE LIKELY FOR
SATURDAY INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 7, 2:38 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     2 SSE LENOVER           39.93N  75.94W
04/07/2016                   CHESTER            PA   SOCIAL MEDIA

            LARGE SCORE BOARD BLOWN OVER AT THE OCTORARA
            ELEMENTARY/HIGH SCHOOL FOOTBALL FIELD NEAR ATGLEN. HIGH
            WINDS WERE ASSOCIATED WITH A BOWING SQUALL LINE.

&&

EVENT NUMBER PHI1600974

GORSE
Local storm report, Apr 7, 2:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     ALLENTOWN-QUEEN CITY    40.57N  75.49W
04/07/2016  M49 MPH          LEHIGH             PA   ASOS

            PEAK GUST OCCURRED WITH A LOW-TOPPED CONVECTIVE LINE
            WITH LITTLE TO NO LIGHTNING.

&&

EVENT NUMBER PHI1600975

GORSE
Local storm report, Apr 7, 2:57 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     HACKETTSTOWN            40.85N  74.83W
04/07/2016                   WARREN             NJ   LAW ENFORCEMENT

            PINE TREES BLOWN DOWN AND A PATCH OF SIDING BLOWN OFF
            ONE BUILDING

&&

EVENT NUMBER PHI1600976

STAFF
Local storm report, Apr 7, 2:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     2 SSE ATGLEN            39.93N  75.96W
04/07/2016                   CHESTER            PA   911 CALL CENTER

            TREES DOWN... ONE ON A CAR... NEAR THE OCTORARA
            SCHOOLS.

&&

EVENT NUMBER PHI1600977

GORSE
Local storm report, Apr 7, 3:03 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     2 SSE LENOVER           39.93N  75.94W
04/07/2016                   CHESTER            PA   SOCIAL MEDIA

            LARGE SCORE BOARD BLOWN OVER AT THE OCTORARA
            ELEMENTARY/HIGH SCHOOL FOOTBALL FIELD NEAR ATGLEN. HIGH
            WINDS WERE ASSOCIATED WITH A BOWING SQUALL LINE.

1208 PM     TSTM WND DMG     2 SSE ATGLEN            39.93N  75.96W
04/07/2016                   CHESTER            PA   911 CALL CENTER

            TREES DOWN... ONE ON A CAR... NEAR THE OCTORARA
            SCHOOLS.

0115 PM     TSTM WND GST     ALLENTOWN-QUEEN CITY    40.57N  75.49W
04/07/2016  M49 MPH          LEHIGH             PA   ASOS

            PEAK GUST OCCURRED WITH A LOW-TOPPED CONVECTIVE LINE
            WITH LITTLE TO NO LIGHTNING.

0125 PM     HAIL             FORKS TWP               40.73N  75.22W
04/07/2016  E0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL LASTED FOR ABOUT 5 MINUTES

0125 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
04/07/2016  M49 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0200 PM     TSTM WND DMG     HACKETTSTOWN            40.85N  74.83W
04/07/2016                   WARREN             NJ   LAW ENFORCEMENT

            PINE TREES BLOWN DOWN AND A PATCH OF SIDING BLOWN OFF
            ONE BUILDING

0215 PM     HAIL             NEWTON                  41.05N  74.75W
04/07/2016  E0.75 INCH       SUSSEX             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1600974 PHI1600977 PHI1600975 PHI1600971 PHI1600972
PHI1600976 PHI1600973

GORSE
Special weather statement, Apr 7, 3:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT THU APR 7 2016

DEZ003-004-072000-
DELAWARE BEACHES-INLAND SUSSEX-
316 PM EDT THU APR 7 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...

AT 315 PM EDT...A STRONG THUNDERSTORM WAS NEAR SYCAMORE...OR 8 MILES
SOUTHWEST OF GEORGETOWN...MOVING NORTHEAST AT 50 MPH.

LOCAL WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH
THIS STORM.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE MINOR LOCALIZED FLOODING.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...ELLENDALE...
HENLOPEN ACRES...CAPE HENLOPEN STATE PARK...SYCAMORE...LONG NECK...BLADES
AND DEWEY BEACH.

LAT...LON 3868 7561 3893 7532 3880 7518 3878 7512
      3880 7509 3868 7507 3867 7507 3869 7508
      3869 7514 3864 7513 3863 7508 3866 7507
      3862 7506 3862 7515 3857 7523 3849 7561
TIME...MOT...LOC 1915Z 231DEG 45KT 3863 7554

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:07 PM EDTCoastal Flood AdvisoryPHISalem5 hr
Apr 7, 3:30 AM EDTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more12 hr
Apr 7, 3:41 AM EDTGale WarningPHI14 hr
Apr 7, 12:22 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem38 min
Apr 7, 1:06 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester54 min
Apr 7, 1:34 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren56 min
Apr 7, 1:49 PM EDTSpecial Weather StatementPHIMiddlesex56 min
Apr 7, 3:33 PM EDTSmall Craft AdvisoryPHI33 hr
Apr 7, 3:51 PM EDTSpecial Marine WarningPHI39 min
Apr 7, 3:56 PM EDTSpecial Weather StatementPHICape May49 min
Apr 7, 4:24 PM EDTSpecial Marine WarningPHI51 min
Apr 7, 6:42 PM EDTSpecial Marine WarningPHI48 min
Apr 7, 7:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland37 min
Apr 7, 7:29 PM EDTSpecial Marine WarningPHI46 min
Apr 7, 7:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean50 min
Apr 7, 12:08 PM EDTSevere Thunderstorm WarningPHIChester, Delaware37 min
Apr 7, 1:03 PM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia42 min
Apr 7, 10:49 AM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot86 min
Apr 7, 5:31 PM EDTSpecial Weather StatementPHIKent44 min
Apr 7, 5:48 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot42 min
Apr 7, 6:19 PM EDTSpecial Weather StatementPHINew Castle56 min
Apr 7, 6:27 PM EDTSpecial Weather StatementPHIKent, Sussex48 min
Apr 7, 6:37 PM EDTSevere Thunderstorm WarningPHIKent, New Castle, Sussex38 min

Nearby

Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.